Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Cause of bladder problems, sweating, chills, headaches, joint pain?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1962 Questions
I am currently experiencing bladder problems, I am constantly sweating till drenched then I get the chills. I also experience headaches several times a week, I have aching joints and sore muscles . Currently I am on Tramadol 3 times a day for chronic back pain plus atacand for high blood pressure, I take vitamin D and lyrica for nerve pain twice a day. I have undergone so many tests and they all come back negative and I really am so sick of myself I just want to get some answers can you help please.
Posted Mon, 3 Mar 2014 in Medicines and Side Effects
Answered by Dr. R.A. Singh 26 minutes later
Brief Answer: Check for UTI. Detailed Answer: Hi, Thanks for writing your query. After reading your post, I would like to advise that you should get yourself clinically examined and investigated. Following investigations may be helpful :- 1. Complete Blood Count ( CBC ). 2. Urine examination. Your symptoms are suggestive of urinary tract infection. I hope this is helpful to you. Regards. Thanks.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor